# SDR DALA2016062004816

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BEAM, NR 1 FWD EDGE AT FWD GALLEY SERVICE DOOR.  ANGLE WAS REPLACED IAW SRM 51-30-4, 51-30-5, 51-10-2, 51-10-3, PAR 14 AND 21 AND DWG 9911579, REV L.
